Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 612591, 13 pages
http://dx.doi.org/10.5402/2011/612591
Research Article

Positive Solutions for Second-Order Nonlinear Ordinary Differential Systems with Two Parameters

1Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
2College of Computer Science and Technology, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 7 September 2011; Accepted 23 October 2011

Academic Editor: G. C. Georgiou

Copyright © 2011 Lan Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. K. An and X. L. Fan, β€œOne the coupled systems of second and fourth order elliptic equations,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 341–351, 2003. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  2. H. Y. Wang, β€œPositive periodic solutions of singular systems with a parameter,” Journal of Differential Equations, vol. 249, no. 12, pp. 2986–3002, 2010. View at Publisher Β· View at Google Scholar
  3. K. C. Chang, β€œAmbrosetti-Prodi type results in elliptic systems,” Nonlinear Analysis, vol. 51, no. 4, pp. 553–566, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. A. M. Fink and J. A. Gatica, β€œPositive solutions of second order systems of boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 180, no. 1, pp. 93–108, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. F. Dalbono and P. J. McKenna, β€œMultiplicity results for a class of asymmetric weakly coupled systems of second-order ordinary differential equations,” Boundary Value Problems, no. 2, pp. 129–151, 2005. View at Google Scholar Β· View at Zentralblatt MATH
  6. Y. X. Li, β€œPositive solutions for fourth-order boundary value problems with two parameters,” Journal of Mathematical Analysis and Applications, vol. 281, pp. 477–484, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. R. Ma, β€œMultiplicity nonnegtive solutions of second-order systems of boundary value problems,” Nonlinear Analysis, vol. 42, pp. 1003–1010, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. Y. F. Ru and Y. K. An, β€œPositive solutions for 2p-order and 2q-order nonlinear ordinary differential systems,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1093–1104, 2006. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  9. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, NY, USA, 1988.